# SDR VNAA202407120038

- Difficulty date: July 10, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: SH670366001
- Condition: Cracked
- Location: Zone 200
- Part time: 38,452 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN147025 DISCREPANCY: LH OVERWING EMERGENCY EXIT DOOR TOP EDGE MEMBER IS CRACKED AT THE BASE OF THE AFT ALIGNMENT FITTING. CORRECTIVE ACTION: COMPLIED WITH MHIRJ REO 670-52-21-096 REV-- DATED 2024-04-01
